# SDR ASAA2018033024088

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 42,220 hours, 12,935 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Dirty
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, FMC WOULD NOT ACCEPT DIRECT ROUTING OR  WOULD THE EXEC LIGHT ILLUMINATE FOR ANY FUNCTION OR INPUT.   ACFT GROUNDED.  FMC FAULT REVIEW SHOWS FIRST OFFICER`S FMC CDU FAULT ON THE INBOUND LEG.  ACCOMPLISHED FMC OPERATIONAL TEST IAW AMM 34-61-00-710-801 AND FMC CDU COOLING VENT & SURFACE CLEANING IAW AMM 34-61-01, OPS CHECKED NORMAL. NO HISTORY LAST 30 DAYS.
